CSpace
半定互补问题的全局收敛算法
赖炎连1; 张立平2; 高自友2
2001
Source Publication系统科学与数学
ISSN1000-0577
Volume021Issue:004Pages:480
Abstract基于某一效益函数,本文给出了求解半定互补问题的下降算法,并在适当的条件下证得其全局收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39505
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京交通大学
Recommended Citation
GB/T 7714
赖炎连,张立平,高自友. 半定互补问题的全局收敛算法[J]. 系统科学与数学,2001,021(004):480.
APA 赖炎连,张立平,&高自友.(2001).半定互补问题的全局收敛算法.系统科学与数学,021(004),480.
MLA 赖炎连,et al."半定互补问题的全局收敛算法".系统科学与数学 021.004(2001):480.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赖炎连]'s Articles
[张立平]'s Articles
[高自友]'s Articles
Baidu academic
Similar articles in Baidu academic
[赖炎连]'s Articles
[张立平]'s Articles
[高自友]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赖炎连]'s Articles
[张立平]'s Articles
[高自友]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.